Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
140 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for polyuria, other causes

Premium Questions

Dr. Mukund Savaskar MD

abdominal case in my whole life. Please provide the drug name available in XXXXXXX pharmacy If any other ... it to be POLYURIA . Currently on Prodep20mg( Fluoxetine )morning for one month (7 days left... View answer

Answered by : Dr. Mukund Savaskar ( General Surgeon)
Dr. Grzegorz Stanko MD

Can Magnesium Citrate cause you to urinate frequently particularly at night/ ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. T Chandrakant MD

I am 62 and male I have pain in both kidney areas going down to bladder mostly on left lower side I had constipation last week but is now normal..also urinating a lot with strong flow. Thank you View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr.  Luchuo Engelbert Bain MD

I had an ablasion 8 years ago. never had any spotting or a period since. this week I have started having a period. spotting and bright red blood. I am having to urinate more frequently and burning. View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Rajiv goel MD

I am suffering from polyuria associated with nocturia since 10years but I am being treated as BPH ... on medication. I am a 60 years old Male.Pl suggest me correct medicine. ... View answer

Answered by : Dr. Rajiv goel ( Urologist)

Public Forum Discussions

Dr. Salah Saad Shoman MD

diuretic: Beta-blocker: Vasodilator: 4. Why was the vasodilator not used before the other drugs were added? 5. Outline the usual steps in the medical treatment of hypertension. 6. What was the... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Indu Kumar MD

problem is polyuria, i urinate a lot as compared with other guys of same age, this problem is more .... is this polyuria condition becoz of this prostrate problem, or something else. now i am... View answer

Answered by : Dr. Indu Kumar ( Radiologist)
Dr.      Maria Daud MD

of all if his organs, at the Chikdren s hospital. Tests are normal. What could be causing this ? Thank ... View answer

Answered by : Dr. Maria Daud ( General & Family Physician)
Dr.     Bhanu Partap MD

.2 L/min, x-ray evidence of left ventricular hypertrophy, retinal hemorrhages, and mild polyuria ... to change the condition. Medication was initiated in the form of an oral diuretic and progressed to a beta ... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr. Grzegorz Stanko MD

didn t deal medical advice. I haven t really had many other symptoms but when you push hard ... there is swelling in the left side of my abdomin. I ve also notice polyuria, sometimes with urgency and... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)

Mobile Questions and Answers

Dr. Vaishalee Punj MD

Polyuria can be caused by diabetes, mellitus and diabetes insipidus. Both need investigations.

Dr.  Sandip Kabra MD

Hi, It could be polyuria due to diabetes. Check your blood and urine sugar.